# SDR P5CA201812110374

- Difficulty date: December 8, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,939 hours, 20,593 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 60B924007
- Part serial: 15674
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L/H FWD FUEL PRESSURE LIGHT INOP.  REMOVED AND REPLACED LH FWD FUEL PRESSURE SWITCH IAW ATLAS B767 AMM 28-42-01, OPS CHECK GOOD.
